# SDR QXEA200700723

- Difficulty date: May 7, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,035 hours, 32,726 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 7786971
- Part serial: 960210
- Condition: Malfunctioned
- Location: Temp Trim
- Part time: 11,031 hours, 16,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2044, UPON BRINGING NR 2 ENGINE OUT OF FEATHER AFTER START, PILOTS AND FA DETECTED A BURNING ODOR. ODOR DISIPATED AFTER 5 MINUTES.  FOLLOWING THAT WE WERE UNABLE TO CONTROL THE CABIN TEMPERATURE IN AUTO OR MANUAL MODE.  ATTEMPTED LATCHED TRIM/PACK VALVES CHECKLIST WITH NO SUCCESS.  MAINTENANCE REPLACED TEMPERTURE TRIM VALVE IAW -8 MMM 21-60-11, PAGE 401-405.  ALSO REPLACED AIR CYCLE MACHINE IAW -8 AMM  21-50-11, PAGES 41-404.  FUNCTIONAL CHECK OF THE TEMP CONTROL SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
